Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 238191, 10 pages
http://dx.doi.org/10.1155/2014/238191
Research Article

Class 𝔄- , General Type Theorems, and Their Applications in Topological Vector Space

1School of Mathematics and Computing Science, Hunan University of Science and Technology, Xiangtan, Hunan 411201, China
2College of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu, Sichuan 611130, China

Received 12 December 2013; Accepted 14 April 2014; Published 6 May 2014

Academic Editor: Fu-quan Xia

Copyright © 2014 Gusheng Tang and Qingbang Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gusheng Tang and Qingbang Zhang, “Class 𝔄-, General Type Theorems, and Their Applications in Topological Vector Space,” Abstract and Applied Analysis, vol. 2014, Article ID 238191, 10 pages, 2014. https://doi.org/10.1155/2014/238191.